# SDR SWAA2018012419293

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-800
- Aircraft serial: 36975
- Aircraft time: 3,890 hours, 1,668 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Control Module
- Part number: 1742F9
- Part serial: 30304
- Condition: Faulty
- Location: Lavatories
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVATORYIES STOPPED WORKING IN FLIGHT.  R & R THE LOGIC CONTROL MODULE IAW AMM.
